# SDR AALA202504077600

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 31,026 hours, 14,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT ABOUT 7000' ON OUR DESCENT INTO STT WE RECEIVED A FUME EVENTWITH THE SMELL OF DIRTY SOCKS, DONNED OXYGEN MASKS AND PROCEEDEDWITH AN UNEVENTFUL LANDING.  (OPEN)
